# SDR SWIA2021102261797

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 5,501 hours, 4,515 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, PILOTS NOTICED WHAT FELT LIKE A NOSE TIRE ISSUE (POSSIBLY A FLAT NOSE TIRE) PRIOR TO ROTATION. UPON ROTATION, THE NOSE GEAR SEEMED TO RETRACT SLOWLY AND NOT NORMALLY. AT THIS TIME, TOWER INFORMED US THEY HAVE OBSERVED THREE (3) LOUD BOOMS AND FIRE SHOOTING OUT OF THE RIGHT ENGINE. THERE WAS NO ABNORMAL ENGINE INDICATIONS. TOWER OBSERVED AT THE END OF THE RUNWAY A SMOKE TRAIL WHICH CONTINUED UNTIL WE TURNED CROSSWIND AS WE RETURNED TO THE FIELD FOR A PRECAUTIONARY LANDING. THE AIRCRAFT RETURNED TO THE FIELD AND LANDED NORMALLY. THERE WERE NO ABNORMAL ENGINE INDICATIONS OR VIBRATIONS FROM TAKEOFF UNTIL WE ARRIVED AT THE GATE TO SHUTDOWN THE ENGINES.    FLIGHT 3870.  OPEN.
